# SDR DHL2002364015

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Drive Shaft
- Part number: 4098954
- Part serial: NSN
- Condition: Sheared
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  CAPTAIN'S WINDSHIELD - WIPER VERY NOISY DURING OPS. AND DOES NOT CONTACT OUTER/      UPPER 40% OF SWEEP.	2)  FOUND DRIVE SHAFT SHEARED.  REMOVED AND REPLACED CAPTAIN'S WIPER DRIVE SHAFT.  REMOVED AND REPLACED WIPER BLADE. OPS CHECKED OK IAW M/M 30-41-01.
